Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Giesl, Peter and Rasmussen, Martin (2011) A note on amost periodic variational equations. Communications on Pure and Applied Analysis, 10 (3). pp. 983-994. ISSN 1534-0392

Elliott, CM, Gawron, B, Maier-Paape, S and Van Vleck, ES (2006) Discrete dynamics for convex and non-convex smoothing functionals in PDE based image restoration. Communications on Pure and Applied Analysis, 5 (1). p. 181. ISSN 1534-0392

Elliott, C M, Gawron, B, Maier-Paape, S and Van Vleck, E S (2006) Discrete dynamics for convex and non-convex smoothing functionals in PDE based image restoration. Communications on Pure and Applied Analysis, 5(1). p. 181. ISSN 1534-0392

Bartuccelli, M V, Blyuss, K B and Kyrychko, Y N (2004) Length scales and positivity of solutions of a class of reaction-diffusion equations. Communications on Pure and Applied Analysis, 3 (1). pp. 25-40. ISSN 1534-0392

Styles, V (2002) A note on the convergence in the limit of the long wave mean field superconductivity model to the Bean model. Communications on Pure and Applied Analysis, 1 (4). pp. 485-494. ISSN 1534-0392

This list was generated on Thu Aug 24 08:05:07 2017 BST.